Sublingual haematoma is a rare complication of anticoagulants and can be life-threatening. As the number of prescribed anticoagulants is increasing, the incidence of complications of these drugs will continue to increase. A report of a sublingual haematoma in an elderly patient with chronic atrial fibrillation treated with edoxban (Lixiana ©, Daiichi Sankyo Europe GmbH, München, Germany) is reported. A 90-year male presented at the emergency department with an obstructed upper airway due to a sublingual haematoma. The patient received tranexamic acid, prothrombin complex, and fresh frozen plasma. After fiberoptic nasal intubation, the patient was monitored in the intensive care unit. After four days, the patient was extubated, and after six days, the swelling resolved completely. Complications of anticoagulants are rare but can be life-threatening. Recognition of an endangered airway and reversing the effects of the anticoagulant are essential. Surgical evacuation of the haematoma could be considered but is not necessary.